This article is cited in 4 scientific papers (total in 4 papers)
Elliptic Problems with Nonlocal Potential Arising in Models of Nonlinear Optics
A. B. Muravnikab
b Peoples' Friendship University of Russia, Moscow
The Dirichlet problem in the half-plane for strong elliptic differential-difference equations with nonlocal potentials is considered. The classical solvability of this problem is proved, and the integral representation of this classical solution by a Poisson-type relation is constructed.
differential-difference equations, elliptic problems, nonlocal potential.
|Ministry of Education and Science of the Russian Federation
|Russian Foundation for Basic Research
|This work was supported
by the Ministry of Education and Science of the Russian Federation
by the Program for Raising the Competitiveness of RUDN University “5-100”
among the leading research centers of the world for 2016–2020.
This work was also supported
by the Presidential Program under grant NSh-4479.2014.1
and by the Russian Foundation for Basic Research
under grant 17-01-00401.
PDF file (503 kB)
First page: PDF file
Mathematical Notes, 2019, 105:5, 734–746
A. B. Muravnik, “Elliptic Problems with Nonlocal Potential Arising in Models of Nonlinear Optics”, Mat. Zametki, 105:5 (2019), 747–762; Math. Notes, 105:5 (2019), 734–746
Citation in format AMSBIB
\paper Elliptic Problems with Nonlocal Potential Arising in Models of Nonlinear Optics
\jour Mat. Zametki
\jour Math. Notes
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Muravnik A.B., “Half-Plane Differential-Difference Elliptic Problems With General-Kind Nonlocal Potentials”, Complex Var. Elliptic Equ.
V N. Zaitseva, “Global classical solutions of some two-dimensional hyperbolic differential-difference equations”, Differ. Equ., 56:6 (2020), 734–739
V N. Zaitseva, “On global classical solutions of hyperbolic differential-difference equations”, Dokl. Math., 101:2 (2020), 115–116
Zaitseva N.V., “Classical Solutions of Hyperbolic Differential-Difference Equations With Several Nonlocal Terms”, Lobachevskii J. Math., 42:1 (2021), 231–236
|Number of views:|